# SDR REXA2015112101200

- Difficulty date: November 21, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 23,936 hours, 21,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL FROM FS 364 TO FS 409.00+16, HAS SEVERAL AREAS OF CORROSION.  R & R LT PAX SEAT RAIL, PN 601R38312-31, FROM FS 364 TO 409.00+18.02 IAW AMM 53-61-11-000 400-802.
